# SDR UALA2011101805636

- Difficulty date: October 18, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 61,473 hours, 22,578 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Faulty
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ARM ON WITH SLIDE DISARMED AT 3L.  *SUPPLEMENTAL DATA UPDATE*  CYCLED DOOR FOUND PROX SWITCHES CLEAN, BUT LIGHT STAYS ON.  REPLACED SWITCH S10223 AND TESTED OKAY.
